# SDR FDEA201112125249

- Difficulty date: December 12, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832211204
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID SEAT TRACK 2R OTBD FLANGE HAS 8 EA.  SCREW HOLES THAT DO NOT HAVE ADEQUATE ED FROM FRAME 45 TO FRAME 51.  SEAT TRACK 2R AT FR 45 TO FR 51. R & R IAW SRM 51-72-10   PAGES 1-3.  APPLIED PROTECTIVE COATINGS IAW SRM 51-75-10.
